Neurology Community
Pituitary tumors
About This Community:

This forum is for questions and support regarding neurology issues such as: Alzheimer's Disease, ALS, Autism, Brain Cancer, Cerebral Palsy, Chronic Pain, Epilepsy, Headaches, MS, Neuralgia, Neuropathy, Parkinson's Disease, RSD, Sleep Disorders, Stroke, Traumatic Brain Injury.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Pituitary tumors

I was diagnosised with having two pituitary microadenomas serveral years ago after having headaches and lactating breast. The Dr. put me on medicine to relieve the lactation. The problem is that I still have headaches and sometimes (seems to be closer to my period) milk. Although my biggest problem know is that I'm in my thirties with no sex drive. My sense of smell comes and goes and I have about 80% of the symptoms associated pituitary tumors, along with terrible menstral cramps. I have two questions, I had none of these symptoms nor was diagnosed untill after I had my tubes tied. Could this be related or an unknown side effect? And because I'm not getting help from my Dr. (He always wants to put me own antidepressants for mood swings and makes me feel like a fool for showing up with unexplained illnesses, stomach, back and headaches along with stress. This is the Dr. that done the scan so they know I've had the tumors, he's just trying to treat everything else. Anyway what Dr. should I see? A endocrinologist or a neurologist? Need someone to help with sex drive asap, I'm only in my early thirtys and lifes short.
Related Discussions
Avatar_m_tn
Hi there.

I would agree with both an endocrinologist and a neurologist consult.  The endocrinologist may be able to handle the hormonal manifestations of the pituitary tumors better and manage the side effects.  The neurologist can also handle and treat your headaches better.  I don't think that these symptoms are related to the ligation that you had, and I think there is indeed a role for some form of anti-depressant therapy.

While the loss of sex drive may be a consequence or side effect of the drugs you are taking, recovering your sex drive will take more than just withdrawing the drug but would entail psychological counseling and support.

Regards.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Neurology Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Neurology Answerers
338416_tn?1413581329
Blank
jensequitur
Fort Worth, TX
620923_tn?1416285879
Blank
selmaS
Allentown, PA
10389859_tn?1409925468
Blank
Foggy2
1780921_tn?1416842066
Blank
flipper336
Chandler, AZ
Avatar_m_tn
Blank
Ball123
293157_tn?1285877039
Blank
Wobbly